Amplitude suppression and absorption of p-modes in magnetic flux tube

Gordovskyy, M. and Jain, R. (2008) Amplitude suppression and absorption of p-modes in magnetic flux tube. The Astrophysical Journal, 681 (1). pp. 664-671. ISSN 1538-4357

Abstract

Metadata

Authors/Creators:
  • Gordovskyy, M.
  • Jain, R.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Mrs Megan Hobbs
Date Deposited: 12 Mar 2010 14:01
Last Modified: 16 Nov 2015 11:48
Published Version: http://dx.doi.org/10.1086/588208
Status: Published
Publisher: Institute of Physics Publishing
Identification Number: 10.1086/588208

Share / Export

Statistics